# SDR MALA954268

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 2612 · Fire Detection
- Part: Tadpole Seal
- Part number: 2719301001
- Condition: Worn
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

YNG - FLT 3055 - ON CLIMB-OUT, LT ENGINE FIRE ANNUNCIATOR PANEL LIGHT, AND LT ENGINE SUB-PANEL FIRE LIGHT ILLUMINATED. THE CREW SHUT DOWN THE LT ENGINE AND DIVERTED TO CLE.  MAINTENANCE REPLACED TADPOLE SEAL.  SYSTEM OPERATED SATISFACTORILY.  (X)
